# SDR AU970893

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M2369
- Condition: Incorrect Assy
- Location: Magneto
- Component: Slick, 662
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO IMPULSE COUPLING INCORRECTLY ASSEMBLED
